Stability of a class of non-uniform random number generators

Robert F. Tichy*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

It is shown that the asymptotic distribution function modulo 1 of zn+1 = 2azn-b zn, z0 ≠ 0. (a2 - b < 0) does not change under "slight" perturbations of the parameters a and b. More precisely, the asymptotic distribution function of recurrences of this type with non-constant coefficients (a = an, b = bn) is determined.

Original languageEnglish
Pages (from-to)546-561
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume181
Issue number2
DOIs
Publication statusPublished - Jan 1994

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Stability of a class of non-uniform random number generators'. Together they form a unique fingerprint.

Cite this